MathSciNet Relay Station
MathSciNet bibliographic data
MR877051 58G25 (53C25)
Goldberg, S. I.; Gauchman, H. Characterizing $S^m$ by the spectrum of the Laplacian on $2$-forms. Proc. Amer. Math. Soc. 99 (1987), no. 4, 750–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement